# SDR ASOA201001520

- Difficulty date: October 8, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 24,546 hours, 21,016 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAPS FAIL MESSAGE, FLAPS FAIL AT 20 DEG. (EMERGENCY DECLARED)   COMPLIED WITH TROUBLESHOOTING OF FLAPS IAW FIM 27-50-00. NO FURTHER ACTION REQUIRED WITH ORIGINAL FAULT AS "FLAP LEVER FAULT", CODE 19 C1 AND 19 C2, FLAP LEVER TEST PASS & FLAP OPERATING NORMALLY ON GROUND. COMPLIED WITH AD 2009-06-12, REFER TO WO NR177976.  (CLOSED)
